# SDR 97ZZZM2

- Difficulty date: November 30, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N195GA
- Make and model: Beech 1900C
- Aircraft serial: UB65
- System (JASC): 2140 · Heating System
- Part: Clamp
- Condition: Loose
- Location: Heater
- Stage of operation: TX
- Nature of condition: J
- Precautionary procedure: D

## Discrepancy

FLT 162 - MIA-TCB - RIGHT 'T' HANDLE ILLUMINATED FOR 2 SECONDS WHEN MAX TAKEOFF POWER WAS APPLIED.  TAKEOFF WAS ABORTED AND AIRCRAFT RETURNED TO GATE.  RESECURED CLAMP ON HEATER TUBE INLET.  (M)
